# SDR UALA2011022400934

- Difficulty date: February 23, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 73,152 hours, 21,206 cycles
- Engine: Pwa PW2040
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 430219
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LIM PROT AFTER ENGINE START. CREW SHUTDOWN ENGINE AND TRIED A 2ND START, ENGINE WILL NOT START, ALSO GOT LT ENGINE PRI CONT STS MESSAGE WITH (P) & (S) PMA-EEC AS EPCS MESSAGES.   CHECKED PMA ELECTRICAL CONNECTOR-RECEPTACLE FOR CONDITION, BURNED PINS AND REPLACE PMA STATOR-EEC ALTERNATOR PCN 564-0294 IAW AMM.  REMOVED STATOR.  INSPECTED CONNECTOR FOUND OK.  REPLACED STATOR IAW MM. ACCOMPLISHED 5 MIN IDLE RUN.  RAN ON BOTH PRI AND SEC NO MSG ON SHUTDOWN. ALSO IAW MM 71-EPCS PG128 FIG 108 LT ENGINE.
